Vol. 258, No. 2, 2012

Download this issue
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Uniqueness theorems for CR and conformal mappings
257–268

Young-Jun Choi and Jae-Cheon Joo

Some finite properties for vertex operator superalgebras
269–290

Chongying Dong and Jianzhi Han

On the geometric flows solving Kählerian inverse σk equations
291–304

Hao Fang and Mijia Lai

An optimal anisotropic Poincaré inequality for convex domains
305–326

Guofang Wang and Chao Xia

Einstein metrics and exotic smooth structures
327–348

Masashi Ishida

Noether’s problem for Ŝ4 and Ŝ5
349–368

Ming-chang Kang and Jian Zhou

Remarks on the behavior of nonparametric capillary surfaces at corners
369–392

Kirk E. Lancaster

Generalized normal rulings and invariants of Legendrian solid torus links
393–420

Mikhail Lavrov and Dan Rutherford

Classification of singular -homology planes, II: 1- and -rulings
421–457

Karol Palka

A dynamical interpretation of the profile curve of CMC twizzler surfaces
459–485

Oscar M. Perdomo

Classification of Ising vectors in the vertex operator algebra V L+
487–495

Hiroki Shimakura

Highest-weight vectors for the adjoint action of GLn on polynomials
497–510

Rudolf Tange